# SDR EVCA2017030100051

- Difficulty date: February 25, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N409AE
- Make and model: Bell 206L-4
- Aircraft serial: 52413
- Aircraft time: 4,210 hours, 8,568 cycles
- Engine: Allsn 250C30P
- Engine time: 19,236 hours, 13,350 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 23087146
- Part serial: 87191148
- Condition: Binding
- Location: Engine
- Part time: 3,013 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THROTTLE WAS UNABLE TO BE MOVED. MECHANIC FOUND FUEL CONTROL THROTTLE LEVER TO BE BINDING PREVENTING THROTTLE FROM MOVING.
